DOI 10.1097/01.smj.0000047623.79071.45
Rare systemic dermatologic reaction after pneumococcal vaccine administration.
Аннотация
This case report describes a rare dermatologic reaction in a patient after administration of pneumococcal vaccine. A 65-year-old man developed an extensive dermatitis with pruritus, urticaria, and petechiae 1 week after receiving an intramuscular injection o the vaccine. The reaction resolved with application of topical steroids and oral diphenhydramine hydrochloride. This case report and others in the literature suggest the importance of recognizing the possibility of cutaneous adverse reactions with vaccines, such as the pneumococcal vaccine, which in general have a good safety profile.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.